Alaxan
Ks 2,300
Selling Unit 1 Card (10 Tablets)
Packing Size 1 Box (10 x 10 Cards)
Made in Indonesia
Ibuprofen 200 mg , Paracetamol 325 mg
In stock
Description
Actions & Indications
- Alaxan contains two painkiller medicines namely Ibuprofen and Paracetamol.
- They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache and joint pain.
Dosage
- As directed by the physicians.
Potential Side Effects
- heartburn, indigestion, nausea, and stomach pain
ဆေးအာနိသင်နှင့် ကုသနိုင်သောရောဂါများ
- Alaxan တွင်နာကျင်ကိုက်ခဲမှုကို သက်သာစေသောဆေးနှစ်မျိုးသော Ibuprofen နှင့် Paracetamol ပါရှိပါသည်။
- နာကျင်ခြင်း၊ အဖျားတက်ခြင်းနှင့် ရောင်ရမ်းခြင်းကိုလျှော့ချပေးသည်။
- ခေါင်းကိုက်ခြင်း၊ ကြွက်သားနာခြင်း၊ ရာသီလာစဉ်အတွင်းနာကျင်ခြင်း၊သွားကိုက်ခြင်း နှင့် အဆစ်များကိုက်ခြင်းတွင် သောက်သုံးနိုင်သည်။
သောက်သုံးရန်အညွှန်း
- ဆရာဝန်ညွှန်ကြားချက်အတိုင်း သောက်သုံးနိုင်ပါသည်။
ဘေးထွက်ဆိုးကျိုးများ
- ရင်ပူခြင်း၊အစာမကြေခြင်း၊ပျို့ခြင်း၊အစာအိမ်နာခြင်း။